# SDR DLL10002497

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Aircraft time: 62,022 hours, 27,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY FLASH LIGHT AT 4L DOOR WILL NOT  TEST._C/A REPLACED FLASHLIGHT
